# SDR HALA2010072500326

- Difficulty date: July 25, 2010
- Submitted: July 26, 2010
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 72,328 hours, 31,902 cycles
- Engine: Ge CF680
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Electrical Box
- Condition: Malfunctioned
- Location: Thermocouple
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - NR 2 EGT DROPPED TO 16 DEG IN CLIMP, WITH ALL OTHER ENGINE READINGS NORMAL (BOTH EICAS AND STBY ENGINE GAUGES) EGT RESUMED NORMAL DISPLAY ABOUT AFTER TAKEOFF.  PERFORMED FIM 77-21-00, FIG 103 INSPECTED THERMOCOUPLE PROBES NO DEFECTS NOTED, INSPECTED CABLES, NO DEFECTS NOTED. REPLACED THERMOCOUPLE JUNCTION BOX IAW AMM 77-21-02, ON ENG RUN EGT READINGS NORMAL.
